Jump to content

Antihistamines And Heart Rate


mkoven
 Share

Recommended Posts

I'm trying to cut back on the huge doses of antihistamines I take, without letting my allergies worsen. I had been taking allegra 180, zyrtec 10, singulair 10, and benadryl 25-50 prn. After two days of not taking the zyrtec, my resting heart rate (seated), has gone from 77 to 58.

I notice the allegra wearing off by the time of the next dose, but so far not too bad.

(At one point I was taking DOUBLE those amounts--under a doctor's supervision, for terrible allergies that had required prednisone. My doctor thought that allegra was less likely to raise my heart rate than the zyrtec...If I do need more than 180 allegra, I'll ask about my doc about doubling the allegra, rather than adding the zyrtec to the allegra.)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...